I'm 62 years old, my doctor took me off valium, she doesnt want to perscribe narcotics any longer. I also have arthritas and take vicodin 10-660. Any suggestions?
Little confused, valium is a benzodiazepine which is not really a narcotic while vicodin is an opiate and is a narcotic. Anyway, BuSpar shouldn't affect your intestines or stomache adversely. Be sure to always take BuSpar the same way, either always with food or always without food. In your case, might be best to always take with food.
I hope she weaned you off the valium if you were taking it on a regular basis. Buspar takes up to a month to start working, you have to take it daily. It has worked well for alot of people and not worked at all for some. I would try the buspar, if it causes a problem with your stomach, she'll have to take you off of it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Aug 2011 • 1 answer
Posted 25 Apr 2013 • 12 answers
Posted 28 May 2014 • 2 answers
Posted 21 Apr 2016 • 3 answers
Posted 27 Feb 2018 • 2 answers